# SDR DALA2014122506714

- Difficulty date: December 24, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 62,444 hours, 45,113 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Frayed
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MAINTENANCE FOUND THE 2L DOOR SLIDE LANYARD TO BE FRAYED.  MAINTENANCE R & R THE LANYARD.
